RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 39–49 (Mi dm638)  

This article is cited in 9 scientific papers (total in 9 papers)

Recurrence relations and enumeration interpretations of some combinatorial numbers and polynomials

O. V. Kuz'min


Full text: PDF file (974 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:4, 329–339

Bibliographic databases:
UDC: 519.1
Received: 21.02.1992

Citation: O. V. Kuz'min, “Recurrence relations and enumeration interpretations of some combinatorial numbers and polynomials”, Diskr. Mat., 6:3 (1994), 39–49; Discrete Math. Appl., 4:4 (1994), 329–339

Citation in format AMSBIB
\Bibitem{Kuz94}
\by O.~V.~Kuz'min
\paper Recurrence relations and enumeration interpretations of some combinatorial numbers and polynomials
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 39--49
\mathnet{http://mi.mathnet.ru/dm638}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310900}
\zmath{https://zbmath.org/?q=an:0870.05004}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 4
\pages 329--339


Linking options:
  • http://mi.mathnet.ru/eng/dm638
  • http://mi.mathnet.ru/eng/dm/v6/i3/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kuz'min, O. V. Leonova, “Touchard polynomials and their applications”, Discrete Math. Appl., 10:4 (2000), 391–402  mathnet  crossref  mathscinet  zmath
    2. O. V. Kuz'min, O. V. Leonova, “On partition polynomials”, Discrete Math. Appl., 11:2 (2001), 173–188  mathnet  crossref  mathscinet  zmath
    3. O. V. Kuz'min, O. V. Leonova, “On the analytic conjugacy of Touchard polynomials and the polynomials quasi-orthogonal to them”, Discrete Math. Appl., 12:1 (2002), 97–103  mathnet  crossref  mathscinet  zmath
    4. Shevchenko V.A., Skorik A.D., “Kharakteristiki dvoichnykh kodov v nekogerentnykh kanalakh svyazi s raisovskimi blochnymi zamiraniyami”, Izvestiya Instituta inzhenernoi fiziki, 3:21 (2011), 61–65  elib
    5. Shevchenko V.A., “Verkhnyaya granitsa veroyatnosti oshibki dlya dvoichnykh kodov v nekogerentnykh kanalakh svyazi s samonormalizuyuscheisya metrikoi v prisutstvii impulsnoi pomekhi”, Dvoinye tekhnologii, 2011, no. 1, 33–38  elib
    6. Shevchenko V.A., “Verkhnyaya granitsa veroyatnosti oshibki dlya dvoichnykh kodov v nekogerentnykh kanalakh svyazi s samonormalizuyuscheisya metrikoi v prisutstvii impulsnoi pomekhi i tepovogo shuma”, Dvoinye tekhnologii, 2011, no. 3, 64–71  elib
    7. Shevchenko V.A., Skorik A.D., “Kharakteristiki dvoichnykh kodov v kanalakh svyazi s raisovskimi blochnymi zamiraniyami”, Strategicheskaya stabilnost, 2012, no. 1, 45–49  elib
    8. Shevchenko V.A., Skorik A.D., “Kharakteristiki dvoichnykh kodov v kanalakh svyazi s raisovskimi blochnymi zamiraniyami”, Dvoinye tekhnologii, 2012, no. 1, 45–49  elib
    9. Kuzmin O.V. Khomenko A.P. Artyunin A.I., “Development of Special Mathematical Software Using Combinatorial Numbers and Lattice Structure Analysis”, Adv. Appl. Discret. Math., 19:3 (2018), 229–242  crossref  isi
  • Number of views:
    This page:720
    Full text:261
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020